# SDR DALA2024051405191

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Access Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0340957) E&E ACCESS DOOR CUTOUT WEB DAMAGE AT STA 344 I/B. REMOVED AND REPLACED DAMAGE WEB AT STA 344 I/B LEFT SIDE PER B737-800 SRM 51-40-05-0G AND DWG 141A8511 REV.C
